# SDR AALA20121016002

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 78,629 hours, 12,414 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED DURING CLIMBOUT, CENTER HYDRAULIC SYSTEM PRESSURE EICAS MESSAGE AND LIGHT.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER NINE SPOILER ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
